Symmetric omega-limit sets for smooth Gamma-equivariant dynamical systems with Gamma(0) Abelian
UNSPECIFIED. (1997) Symmetric omega-limit sets for smooth Gamma-equivariant dynamical systems with Gamma(0) Abelian. NONLINEARITY, 10 (6). pp. 1551-1567. ISSN 0951-7715Full text not available from this repository.
The symmetry groups of attractors for smooth equivariant dynamical systems have been classified when the underlying group of symmetries Gamma is finite. The problems that arise when Gamma is compact but infinite are of a completely different nature. We investigate: the case when the connected component of the identity Gamma(0) is Abelian and show that under fairly mild assumptions on the dynamics, it is typically the case that the symmetry of an omega-limit set contains the continuous symmetries Gamma(0). Here, typicality is interpreted in both a topological and probabilistic sense (genericity and prevalence).
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics
Q Science > QC Physics
|Journal or Publication Title:||NONLINEARITY|
|Publisher:||IOP PUBLISHING LTD|
|Official Date:||November 1997|
|Number of Pages:||17|
|Page Range:||pp. 1551-1567|
Actions (login required)